Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jul 6, 2021, 3:29 PM EDT for Broward County, Florida. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2021, 3:29 PM EDT (19:29 UTC)
- Expired
- Jul 6, 2021, 4:30 PM EDT
- In force
- 61 min
- Issued by
- NWS Miami, FL
County Broward County, FL
The radar
The Miami radar (KAMX), 93 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.5 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2730 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 676 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.3
The text
As transmitted.
745
WWUS82 KMFL 061929
SPSMFL
Special Weather Statement
National Weather Service Miami FL
329 PM EDT Tue Jul 6 2021
FLZ071>074-172-173-062030-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
329 PM EDT Tue Jul 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND BROWARD
COUNTIES UNTIL 430 PM EDT...
* At 328 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from
Hallandale to 14 miles east of Key Biscayne. Movement was northwest
at 30 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
Miramar, Coral Springs, Pompano Beach, Davie, Miami Beach,
Plantation, Sunrise, Boca Raton, Deerfield Beach, Delray Beach,
Tamarac, Margate, Lake Worth, Lighthouse Point and Palm Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
A Tornado Watch remains in effect until 1100 PM EDT for southeastern
Florida.
LAT...LON 2668 8003 2606 8003 2568 8009 2587 8041
2633 8052 2634 8023 2632 8008 2648 8006
2647 8006 2652 8005 2653 8006 2653 8005
2667 8005 2667 8004 2662 8004
TIME...MOT...LOC 1928Z 150DEG 24KT 2599 8017 2561 7994
$$
FELLWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 6, 3:21 PM EDT, 8 minutes earlier.
Area forecast discussion, Jul 6, 3:21 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Miami FL
321 PM EDT Tue Jul 6 2021
...Elsa Lashes Collier & Mainland Monroe Counties...
.SHORT TERM (Now through Wednesday Night)...
As of early afternoon Tropical Storm Elsa continues to move
northward across our outer waters. Winds have increased to 70mph as
the storm has picked up in some strength over the warm Gulf waters
despite some moderate westerly/southwesterly shear aloft. The storm
will continue to parallel the Florida coastline through the evening
and into tonight before it moves out of our region. Until then, the
following impacts are expected across southwest Florida:
*Storm Surge: Generally, 3 feet or less above ground level possible
along Mainland Monroe and Collier Coasts. This will likely occur
late this afternoon and evening, especially during high tide late
tonight.
*Wind: Tropical storm winds, especially in gusts will be possible in
any strong rainbands across South Florida. The highest potential for
sustained tropical storm force will reside closer to the Gulf Coast
(closer to the low center).
*Flooding: Localized flooding will be possible in urbanized and poor
drainage areas. The best potential will reside within the Flood
Watch (Collier County).
*Tornadoes: Tornadoes cannot be ruled out across south Florida,
especially as the northeast and eastern portions of the storm
approaches. A Tornado Watch remains in effect across much of South
Florida through this evening.
Again, all the above impacts are focused on current track and
intensity forecasts. Any slight change would mean some changes.
Residents and visitors to south Florida should follow NHC and the
local HTI products for more details and possible forecast changes.
.LONG TERM...
The long term looks MUCH quieter going into late this week and into
the upcoming weekend. A strong mid and upper level high will begin
to spread over the region throughout the long term period. This will
increase temperatures back to seasonal levels. Diurnally driven
convection with daily sea/gulf breezes. Kept POPs also to seasonable
levels.
&&
.AVIATION(18Z TAFS)...
Issued by National Weather Service Austin/San Antonio TX
Rains from Elsa have been impacting APF/Naples all morning and will
continue through the afternoon and into the early overnight hours.
Winds will gust out of the east and southeast up to 30 knots there.
For the east coast terminals, isolated convection has begun to
develop between TMB, MIA, and OPF as the edge of the rain shield
approaches from the southwest. Think that isolated convection and
the edge of the steady rain will work north through the afternoon
impacting the terminals from south to north. Have included TEMPO
groups at all sites to cover this threat, but have prevailed VCTS as
gaps between precipitation are likely. In general as Elsa moves
north think the showers and storms will decrease in coverage this
evening through the overnight. Based on this have dropped mention of
precipitation from the TAFs from 00z to 12z, but have reintroduced
VCSH first and then VCTS (at the 30 hour sites) for more isolated
activity tomorrow morning into the afternoon hours.
Have lower confidence in tomorrow's precipitation potential, and if
any does form should be back to the typical south Florida sea breeze
activity.
Winds will generally be out of the southeast and gusty at times to
between 20 and 30 knots, but will transition to more of a south-
southeasterly direction as the storm moves north. Winds will
decrease overnight as the storm moves away as well.
&&
.MARINE...
Tropical storm warning remain in effect for Gulf waters and a Small
Craft Advisory remains out across the southern Atlantic waters as
Tropical Storm Elsa moves across the eastern Gulf. Conditions will
gradually improve through the day on Wednesday and especially on
Thursday as Elsa continues to pick up speed and move away from our
region. Beyond midweek, generally favorable conditions expected with
daily convection remaining a possibility.
&&
.BEACHES...
Hazardous beach conditions are ongoing across Gulf Coast beaches
with increased rip currents. As winds shift coastal flooding will
become a problem later tonight including high tide. Elsewhere, rip
current risk remains high along Atlantic Beaches.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 79 89 79 90 / 30 40 20 60
West Kendall 78 90 77 91 / 40 40 20 60
Opa-Locka 78 90 77 90 / 30 40 20 60
Homestead 78 89 77 89 / 30 40 20 50
Fort Lauderdale 79 88 78 89 / 30 40 30 60
N Ft Lauderdale 79 88 78 89 / 30 50 20 60
Pembroke Pines 77 88 76 88 / 30 50 20 60
West Palm Beach 78 89 77 90 / 40 50 30 60
Boca Raton 79 90 78 90 / 30 50 30 60
Naples 77 89 77 90 / 80 50 20 50
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until midnight EDT tonight for FLZ069-070.
Tropical Storm Warning for FLZ069-075.
Coastal Flood Advisory until 2 PM EDT Wednesday for FLZ069-075.
High Rip Current Risk until 2 AM EDT Wednesday for FLZ168.
High Rip Current Risk through Wednesday evening for FLZ172-173.
AM...Small Craft Advisory until 2 AM EDT Wednesday for AMZ630-651-671.
GM...Tropical Storm Warning for GMZ656-657-676.
&&
Aviation...Treadway/WFO-EWX
Tonight/Wednesday and Marine...Frye
Wednesday Night through Tuesday...Frye
Visit us at weather.gov/miami
Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiamiHazardous weather outlook, Jul 6, 10:07 AM EDT, 5 hours 22 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1007 AM EDT Tue Jul 6 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 070215- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1007 AM EDT Tue Jul 6 2021 ...Tropical Storm Elsa Impacting Portions of The Area... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Tropical Storm Elsa will continue to bring hazardous weather conditions across portions of South Florida today. Strong wind gusts, heavy rainfall, coastal flooding, and a few tornadoes are possible. Hazardous marine and beach conditions are expected with a high risk for rip currents across all South Florida beaches. Please reference the Hurricane Local Statement from NWS Miami for additional detailed information. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY While Tropical Storm Elsa is forecast to depart the region by early morning Wednesday, hazardous marine and beach conditions may linger. An elevated risk for rip currents will remain for the east coast as well. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, however, individual spotters are encouraged to report high wind and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Jul 6, 2:45 PM EDT, 44 minutes before
Special Weather Statement National Weather Service Miami FL 245 PM EDT Tue Jul 6 2021 FLZ072>074-172-173-061930- Coastal Broward County FL-Metro Broward County FL- Metropolitan Miami Dade FL-Inland Miami-Dade County FL- Coastal Miami Dade County FL- 245 PM EDT Tue Jul 6 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN BROWARD COUNTIES UNTIL 330 PM EDT... * At 244 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from Royal Palm Ranches to near Miami Beach. Movement was north at 35 mph. * Winds in excess of 45 mph possible with these storms. * Locations impacted include... Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Miami Beach, Coral Gables, Surfside, Hallandale, Miami Gardens, Virginia Key, North Miami, North Miami Beach, Aventura, Dania Beach, Miami Lakes, Hialeah Gardens, Sunny Isles Beach and Opa-Locka. PRECAUTIONARY/PREPAREDNESS ACTIONS... Funnel clouds occasionally touch down and produce tornadoes or waterspouts. Move indoors and stay away from windows. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && A Tornado Watch remains in effect until 1100 PM EDT for southeastern Florida. LAT...LON 2577 8008 2571 8022 2594 8042 2612 8008 TIME...MOT...LOC 1844Z 158DEG 30KT 2605 8026 2580 8010 FELL
Special weather statement, Jul 6, 2:53 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Miami FL
253 PM EDT Tue Jul 6 2021
FLZ063-066-067-061930-
Hendry FL-Inland Palm Beach County FL-Glades FL-
253 PM EDT Tue Jul 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HENDRY AND SOUTH
CENTRAL GLADES COUNTIES UNTIL 330 PM EDT...
* At 253 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 8 miles southeast of Devils Garden,
or 8 miles southeast of Montura, moving northwest at 40 mph.
* Funnel clouds possible with this storm.
* Locations impacted include...
Clewiston, Moore Haven, Montura, Devils Garden, Ortona, Harlem and
Lake Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
A Tornado Watch remains in effect until 1100 PM EDT for southern and
southeastern Florida.
LAT...LON 2695 8099 2695 8100 2689 8100 2688 8096
2655 8083 2647 8107 2682 8141 2699 8100
TIME...MOT...LOC 1853Z 146DEG 34KT 2655 8101
WeinmanLocal storm report, Jul 6, 2:55 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
255 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM MARINE TSTM WIND 5 SSE MIAMI BEACH 25.75N 80.10W
07/06/2021 M46 MPH AMZ651 FL MESONET
MESONET STATION XGVT GOVERNMENT CUT REPORTED
A WIND GUST OF 46MPH. ELEVATION IS 75 FEET.
&&
HADISpecial weather statement, Jul 6, 2:57 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Miami FL
257 PM EDT Tue Jul 6 2021
FLZ071>074-173-061945-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
257 PM EDT Tue Jul 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTH
CENTRAL BROWARD COUNTIES UNTIL 345 PM EDT...
* At 257 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Kendale Lakes, or near Kendall,
moving northwest at 35 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Miami, Miramar, Coral Gables, South Miami, Black Point, Kendall,
The Redland, Doral, Hialeah Gardens, Pinecrest, Miami Springs,
Sweetwater, West Miami, Medley, Westchester, Glenvar Heights,
Palmetto Bay, University Of Miami, Zoo Miami and Goulds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
A Tornado Watch remains in effect until 1100 PM EDT for southeastern
Florida.
LAT...LON 2570 8020 2547 8031 2564 8059 2592 8077
2607 8052
TIME...MOT...LOC 1857Z 156DEG 32KT 2570 8043
WeinmanLocal storm report, Jul 6, 3:04 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
304 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM MARINE TSTM WIND 3 SSW MIAMI BEACH 25.77N 80.15W
07/06/2021 M42 MPH AMZ630 FL MESONET
MESONET STATION XBBH DODGE ISLAND REPORTED A
WIND GUST OF 42MPH AT 2:32PM. ELEVATION IS
41 FEET.
&&
HADISpecial weather statement, Jul 6, 3:29 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
329 PM EDT Tue Jul 6 2021
FLZ071>074-172-173-062030-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
329 PM EDT Tue Jul 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND BROWARD
COUNTIES UNTIL 430 PM EDT...
* At 328 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from
Hallandale to 14 miles east of Key Biscayne. Movement was northwest
at 30 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
Miramar, Coral Springs, Pompano Beach, Davie, Miami Beach,
Plantation, Sunrise, Boca Raton, Deerfield Beach, Delray Beach,
Tamarac, Margate, Lake Worth, Lighthouse Point and Palm Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
A Tornado Watch remains in effect until 1100 PM EDT for southeastern
Florida.
LAT...LON 2668 8003 2606 8003 2568 8009 2587 8041
2633 8052 2634 8023 2632 8008 2648 8006
2647 8006 2652 8005 2653 8006 2653 8005
2667 8005 2667 8004 2662 8004
TIME...MOT...LOC 1928Z 150DEG 24KT 2599 8017 2561 7994
FELLThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:57 PM EDT | Special Marine Warning | MFL | 48 min | |
| Jul 5, 9:41 PM EDT | Special Marine Warning | MFL | 34 min | |
| Jul 5, 10:15 PM EDT | Special Marine Warning | MFL | 45 min | |
| Jul 5, 11:20 PM EDT | Special Weather Statement | MFL | Miami-Dade | 40 min |
| Jul 5, 11:36 PM EDT | Special Marine Warning | MFL | 39 min | |
| Jul 5, 11:56 PM EDT | Special Weather Statement | MFL | Miami-Dade | 49 min |
| Jul 6, 12:52 AM EDT | Special Marine Warning | MFL | 38 min | |
| Jul 6, 1:15 AM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Jul 6, 1:41 AM EDT | Special Marine Warning | MFL | 49 min | |
| Jul 6, 2:33 AM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Jul 6, 2:34 AM EDT | Special Marine Warning | MFL | 26 min | |
| Jul 6, 3:51 AM EDT | Special Weather Statement | MFL | Hendry | 39 min |
| Jul 6, 4:19 AM EDT | Tornado Warning | MFL | Hendry, Palm Beach | 26 min |
| Jul 6, 4:36 AM EDT | Special Marine Warning | MFL | 54 min | |
| Jul 6, 4:44 AM EDT | Special Weather Statement | MFL | Glades | 46 min |
| Jul 6, 5:27 AM EDT | Special Marine Warning | MFL | 33 min | |
| Jul 6, 5:32 AM EDT | Special Weather Statement | MFL | Glades | 43 min |
| Jul 6, 5:37 AM EDT | Special Weather Statement | MFL | Palm Beach | 38 min |
| Jul 6, 5:55 AM EDT | Special Marine Warning | MFL | 65 min | |
| Jul 6, 6:09 AM EDT | Special Marine Warning | MFL | 66 min | |
| Jul 6, 6:15 AM EDT | Special Weather Statement | MFL | Glades | 60 min |
| Jul 6, 6:51 AM EDT | Special Weather Statement | MFL | Miami-Dade | 24 min |
| Jul 6, 7:20 AM EDT | Special Marine Warning | MFL | 40 min | |
| Jul 6, 7:56 AM EDT | Special Marine Warning | MFL | 49 min | |
| Jul 6, 8:41 AM EDT | Special Marine Warning | MFL | 28 min | |
| Jul 6, 9:23 AM EDT | Special Marine Warning | MFL | 29 min | |
| Jul 6, 9:25 AM EDT | Special Weather Statement | MFL | Collier | 35 min |
| Jul 6, 10:40 AM EDT | Special Weather Statement | MFL | Collier | 35 min |
| Jul 6, 12:24 PM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Jul 6, 12:41 PM EDT | Special Weather Statement | MFL | Hendry | 34 min |
| Jul 6, 1:03 PM EDT | Special Weather Statement | MFL | Hendry | 27 min |
| Jul 6, 1:05 PM EDT | Special Marine Warning | MFL | 25 min | |
| Jul 6, 1:08 PM EDT | Special Weather Statement | MFL | Miami-Dade | 37 min |
| Jul 6, 1:11 PM EDT | Tornado Warning | MFL | Collier, Hendry | 34 min |
| Jul 6, 1:16 PM EDT | Areal Flood Advisory | MFL | Collier | 119 min |
| Jul 6, 1:23 PM EDT | Special Weather Statement | MFL | Miami-Dade | 37 min |
| Jul 6, 1:23 PM EDT | Tornado Warning | MFL | Glades, Hendry | 37 min |
| Jul 6, 1:31 PM EDT | Special Weather Statement | MFL | Collier | 29 min |
| Jul 6, 1:39 PM EDT | Areal Flood Advisory | MFL | Collier | 96 min |
| Jul 6, 1:44 PM EDT | Special Weather Statement | MFL | Broward | 31 min |
| Jul 6, 1:49 PM EDT | Special Weather Statement | MFL | Glades | 26 min |
| Jul 6, 1:58 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jul 6, 1:58 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| Jul 6, 2:08 PM EDT | Special Weather Statement | MFL | Broward | 97 min |
| Jul 6, 2:16 PM EDT | Small Craft Advisory | MFL | 25 hr | |
| Jul 6, 2:33 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Jul 6, 2:45 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
| Jul 6, 2:53 PM EDT | Special Weather Statement | MFL | Hendry | 37 min |
| Jul 6, 2:55 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jul 6, 2:57 PM EDT | Special Weather Statement | MFL | Miami-Dade | 48 min |
| Jul 6, 3:11 PM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Jul 6, 3:16 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 2 hr |
| Jul 6, 6:35 PM EDT | Special Weather Statement | MFL | Collier | 40 min |
| Jul 6, 7:21 PM EDT | Special Marine Warning | MFL | 39 min | |
| Jul 6, 7:59 PM EDT | Special Marine Warning | MFL | 61 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.